# SDR 95ZZZX6954

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 206010443001
- Condition: Pitted
- Location: Swashplate
- Part time: 915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE REMOVED DUE TO BEARING ROUGHNESS.  FOUND DUPLEX BEARING RACE PITTED DURING DISASSEMBLY AND INSPECTION.
